Alert archive / New Hampshire / Red Flag Warnings in 2015
Red Flag Warning 2, NWS Gray, ME
NWS Gray, ME issued this red flag warning at May 4, 2015, 4:09 AM EDT. It took effect at May 4, 2015, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 4, 2015, 4:09 AM EDT (08:09 UTC)
- In effect from
- May 4, 2015, 12:00 PM EDT
- Expired
- May 4, 2015, 8:25 PM EDT
- In force
- 8 hr
- Issued by
- NWS Gray, ME
The text
As transmitted, in the capitals the NWS used until 2016.
124 WWUS81 KGYX 040809 RFWGYX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 409 AM EDT MON MAY 4 2015 ...RED FLAG WARNING IN EFFECT TODAY FOR NORTHERN CENTRAL AND SOUTHWEST NEW HAMPSHIRE AND THE MOUNTAINS AND FOOTHILLS OF MAINE... .A WARM SOUTHWEST FLOW WITH 10-15 MPH WINDS WITH SOME HIGHER GUSTS COMBINED WITH RELATIVELY LOW RELATIVE HUMIDITIES IN INTERIOR PORTIONS WILL MAKE CONDITIONS REACH MARGINAL RED FLAG WARNING CONDITIONS TODAY. MEZ018>021-NHZ010-013-040915- /O.CAN.KGYX.FW.A.0001.150504T1600Z-150505T0000Z/ INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-STRAFFORD- INTERIOR ROCKINGHAM- 409 AM EDT MON MAY 4 2015 ...FIRE WEATHER WATCH IS CANCELLED FOR CRITICAL FIRE WEATHER CONDITIONS FOR CENTRAL AND SOUTHWEST INTERIOR MAINE AND SOUTHEAST INTERIOR NEW HAMPSHIRE... THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE FIRE WEATHER WATCH. $$ MEZ007>009-012>014-NHZ001>009-011-012-015-041615- /O.UPG.KGYX.FW.A.0001.150504T1600Z-150505T0000Z/ /O.NEW.KGYX.FW.W.0002.150504T1600Z-150505T0000Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON- SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- 409 AM EDT MON MAY 4 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR NORTHERN CENTRAL AND SOUTHWEST NEW HAMPSHIRE AND THE MOUNTAINS AND FOOTHILLS OF MAINE... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A RED FLAG WARNING FOR CRITICAL FIRE WEATHER CONDITIONS...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 001 NORTHERN COOS...FIRE WEATHER ZONE 002 SOUTHERN COOS...FIRE WEATHER ZONE 003 NORTHERN GRAFTON...FIRE WEATHER ZONE 004 NORTHERN CARROLL... FIRE WEATHER ZONE 005 SOUTHERN GRAFTON...FIRE WEATHER ZONE 006 SOUTHERN CARROLL...FIRE WEATHER ZONE 007 NORTHERN OXFORD... FIRE WEATHER ZONE 007 SULLIVAN...FIRE WEATHER ZONE 008 NORTHERN FRANKLIN... FIRE WEATHER ZONE 008 MERRIMACK...FIRE WEATHER ZONE 009 CENTRAL SOMERSET...FIRE WEATHER ZONE 009 BELKNAP...FIRE WEATHER ZONE 011 CHESHIRE NH...FIRE WEATHER ZONE 012 SOUTHERN OXFORD...FIRE WEATHER ZONE 012 EASTERN HILLSBOROUGH NH...FIRE WEATHER ZONE 013 SOUTHERN FRANKLIN... FIRE WEATHER ZONE 014 SOUTHERN SOMERSET AND FIRE WEATHER ZONE 015 WESTERN AND CENTRAL HILLSBOROUGH NH. * WINDS...SOUTHWEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. * TIMING...MONDAY AFTERNOON THROUGH THE EVENING. * RELATIVE HUMIDITY...AS LOW AS 25 PERCENT. * TEMPERATURES...IN THE MID 70S TO LOWER 80S. * LIGHTNING...NONE. * IMPACTS...ANY FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
3 follow-up statements
334 WWUS81 KGYX 041350 RFWGYX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE KGYX 950 AM EDT MON MAY 4 2015 ...RED FLAG WARNING IN EFFECT TODAY FOR NORTHERN... CENTRAL AND SOUTHWEST NEW HAMPSHIRE... AND THE MOUNTAINS AND FOOTHILLS OF MAINE... .A WARM SOUTHWEST WIND OF 10 TO 15 MPH... WITH SOME HIGHER GUSTS... COMBINED WITH LOW RELATIVE HUMIDITY VALUES ACROSS INTERIOR AREAS... WILL CREATE MARGINAL RED FLAG WARNING CONDITIONS TODAY. ON TUESDAY AND WEDNESDAY... AN ELEVATED FIRE DANGER IS LIKELY TO PERSIST ACROSS THE AREA. ANYONE CONSIDERING OUTSIDE BURNING SHOULD MONITOR LATER STATEMENTS FROM THE NATIONAL WEATHER SERVICE AS WELL AS LOCAL AND STATE OFFICIALS BEFORE BURNING. MEZ007>009-012>014-NHZ001>009-011-012-015-050000- /O.CON.KGYX.FW.W.0002.150504T1600Z-150505T0000Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON- SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- 950 AM EDT MON MAY 4 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR FOR NORTHERN... CENTRAL AND SOUTHWEST NEW HAMPSHIRE... AND THE MOUNTAINS AND FOOTHILLS OF MAINE... * AFFECTED AREA... COOS... GRAFTON... CARROLL... OXFORD... SULLIVAN... FRANKLIN... MERRIMACK...CENTRAL AND SOUTHERN SOMERSET... BELKNAP... CHESHIRE... AND HILLSBOROUGH COUNTIES. * WINDS...SOUTHWEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. * TIMING...THIS AFTERNOON THROUGH THE EVENING. * RELATIVE HUMIDITY...AS LOW AS 25 PERCENT. * TEMPERATURES...IN THE MID 70S TO LOWER 80S. * LIGHTNING...NONE. * IMPACTS...ANY FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ SCHWIBS
423 WWUS81 KGYX 041907 RFWGYX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE KGYX 307 PM EDT MON MAY 4 2015 ...RED FLAG WARNING IN EFFECT THROUGH EARLY EVENING FOR NORTHERN... CENTRAL AND SOUTHWEST NEW HAMPSHIRE... AND THE MOUNTAINS AND FOOTHILLS OF MAINE... .A WARM SOUTHWEST WIND OF 10 TO 15 MPH... WITH SOME HIGHER GUSTS... COMBINED WITH LOW RELATIVE HUMIDITY VALUES ACROSS INTERIOR AREAS... WILL CREATE MARGINAL RED FLAG WARNING CONDITIONS THROUGH EARLY EVENING. ON TUESDAY AND WEDNESDAY... AN ELEVATED FIRE DANGER IS LIKELY TO PERSIST ACROSS THE AREA. ANYONE CONSIDERING OUTSIDE BURNING SHOULD MONITOR LATER STATEMENTS FROM THE NATIONAL WEATHER SERVICE AS WELL AS LOCAL AND STATE OFFICIALS BEFORE BURNING. MEZ007>009-012>014-NHZ001>009-011-012-015-051215- /O.NEW.KGYX.FW.A.0002.150505T1600Z-150506T0000Z/ /O.CON.KGYX.FW.W.0002.000000T0000Z-150505T0000Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON- SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- 307 PM EDT MON MAY 4 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR NORTHERN... CENTRAL AND SOUTHWEST NEW HAMPSHIRE... AND THE MOUNTAINS AND FOOTHILLS OF MAINE... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR NORTHERN... CENTRAL AND SOUTHWEST NEW HAMPSHIRE... AND THE MOUNTAINS AND FOOTHILLS OF MAINE... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A FIRE WEATHER WATCH FOR CRITICAL FIRE WEATHER CONDITIONS...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * AFFECTED AREA... COOS... GRAFTON... CARROLL... OXFORD... SULLIVAN... FRANKLIN... MERRIMACK...CENTRAL AND SOUTHERN SOMERSET... BELKNAP... CHESHIRE... AND HILLSBOROUGH COUNTIES. * WINDS...SOUTHWEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH THROUGH EARLY EVENING... AND WEST AT 10 TO 15 MPH WITH GUSTS UP TO 25 MPH TUESDAY AFTERNOON THROUGH EVENING. * TIMING...THIS AFTERNOON THROUGH THE EVENING FOR THE RED FLAG WARNING. TUESDAY AFTERNOON THROUGH EVENING FOR THE FIRE WEATHER WATCH. * RELATIVE HUMIDITY...AS LOW AS 25 PERCENT. * TEMPERATURES...IN THE MID 70S TO LOWER 80S THIS AFTERNOON AND EVENING... AND IN THE UPPER 60S TO MID 70S TUESDAY. * LIGHTNING...NONE. * IMPACTS...ANY FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ SCHWIBS
156 WWUS81 KGYX 050025 RFWGYX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE KGYX 825 PM EDT MON MAY 4 2015 ...FIRE WEATHER WATCH IN EFFECT FOR TUESDAY... THE RED FLAG WARNING IS CANCELLED FOR TONIGHT AS HUMIDITIES ARE REBOUNDING AND WINDS ARE GENERALLY GUSTING LESS THAN 20 MPH. THERE ARE STILL LOCALLY CRITICAL CONDITIONS... ESPECIALLY OVER SOUTHERN NEW HAMPSHIRE WHERE A FEW FIRES ARE ONGOING. ON TUESDAY... GUSTIER WINDS THAN WE SAW TODAY WILL DEVELOP BEHIND A COLD FRONT. A DRY AIRMASS REMAINS IN PLACE AND WILL FUEL ADDITIONAL WILDFIRES. ON WEDNESDAY... AN ELEVATED FIRE DANGER IS LIKELY TO PERSIST ACROSS THE AREA. MEZ007>009-012>014-NHZ001>009-011-012-015-051300- /O.CAN.KGYX.FW.W.0002.000000T0000Z-150505T0000Z/ /O.CON.KGYX.FW.A.0002.150505T1600Z-150506T0000Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON- SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- 825 PM EDT MON MAY 4 2015 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR NORTHERN... CENTRAL... AND SOUTHWEST NEW HAMPSHIRE... AND THE MOUNTAINS AND FOOTHILLS OF MAINE... ...RED FLAG WARNING IS CANCELLED FOR CRITICAL FIRE WEATHER CONDITIONS FOR NEW HAMPSHIRE AND MOST OF EASTERN MAINE... THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE RED FLAG WARNING. * AFFECTED AREA...FIRE WEATHER ZONE 001 NORTHERN COOS...FIRE WEATHER ZONE 002 SOUTHERN COOS...FIRE WEATHER ZONE 003 NORTHERN GRAFTON...FIRE WEATHER ZONE 004 NORTHERN CARROLL... FIRE WEATHER ZONE 005 SOUTHERN GRAFTON...FIRE WEATHER ZONE 006 SOUTHERN CARROLL...FIRE WEATHER ZONE 007 NORTHERN OXFORD... FIRE WEATHER ZONE 007 SULLIVAN...FIRE WEATHER ZONE 008 NORTHERN FRANKLIN... FIRE WEATHER ZONE 008 MERRIMACK...FIRE WEATHER ZONE 009 CENTRAL SOMERSET...FIRE WEATHER ZONE 009 BELKNAP...FIRE WEATHER ZONE 011 CHESHIRE NH...FIRE WEATHER ZONE 012 SOUTHERN OXFORD...FIRE WEATHER ZONE 012 EASTERN HILLSBOROUGH NH...FIRE WEATHER ZONE 013 SOUTHERN FRANKLIN... FIRE WEATHER ZONE 014 SOUTHERN SOMERSET AND FIRE WEATHER ZONE 015 WESTERN AND CENTRAL HILLSBOROUGH NH. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TIMING... TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * RELATIVE HUMIDITY...AS LOW AS 21 PERCENT. * TEMPERATURES...IN THE MID 60S TO UPPER 70S. * LIGHTNING...NONE. * IMPACTS...ANY FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this red flag warning went out at May 4, 3:31 AM EDT, 38 minutes earlier.
Area forecast discussion, May 4, 3:31 AM EDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
331 AM EDT MON MAY 4 2015
.SYNOPSIS...
HIGH PRESSURE OFFSHORE WILL BRING A SOUTHERLY FLOW OVER THE
NORTHEAST AND TRANSPORT WARMER AIR INTO THE AREA. A WEAK COLD
FRONT WILL CROSS THE AREA TONIGHT AND EARLY TUESDAY WITH
SCATTERED SHOWERS AND THUNDERSTORMS. A MOISTURE STARVED COLD FRONT
WILL CROSS THE AREA WEDNESDAY. A RIDGE OF HIGH PRESSURE FOLLOWS
FOR LATE WEDNESDAY AND THURSDAY. A DEVELOPING ONSHORE FLOW AND AN
APPROACHING WARM FRONT WILL MAKE THE WEATHER INCREASINGLY
UNSETTLED FOR FRIDAY. THE WARM FRONT SHOULD LIFT TO THE NORTH OF
THE AREA BY SATURDAY FOLLOWED BY A TRAILING COLD FRONT LATE
SATURDAY NIGHT AND SUNDAY.
&&
.NEAR TERM /THROUGH TODAY/...
A WARM SOUTHWEST FLOW TODAY WITH PLENTY OF SUN AND H85
TEMPERATURES AROUND +12C SHOULD ALLOW MAX TEMPERATURES TO REACH
THE UPPER 70S IN THE MOUNTAINS TO LOWER 80S OVER THE REST OF THE
INTERIOR AREAS. ALONG THE IMMEDIATE COAST TEMPERATURES WILL BE
COOLER DUE TO DEVELOPING SEABREEZES...ESPECIALLY OVER THE
MIDCOAST AREAS. USED A BLEND OF GUIDANCE FOR MAX TEMPERATURES.
&&
.SHORT TERM /TONIGHT THROUGH 6 PM TUESDAY/...
A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT WITH SCATTERED
SHOWERS AND MAYBE A THUNDERSTORM ACCOMPANYING THE FROPA. THE
FRONT WILL MOVE THROUGH QUICKLY AND ANY QPF FROM THE SHOWERS WILL
BE LIGHT. THE FRONT WILL BE OFF THE COAST BY MORNING. DUE TO THE
CLOUDS AND MIXING A MILD NIGHT IS EXPECTED WITH LOWS IN THE UPPER
40S TO UPPER 50S AS PER GUIDANCE SUGGESTS.
TUESDAY BRINGS A RETURN TO SUNNY CONDITIONS AS HIGH PRESSURE FROM
THE GREAT LAKES BUILDS INTO THE AREA. NOT MUCH COLD AIR BEHING THE
FRONTAL PASSAGE SO TEMPERATURES ON TUESDAY WILL REMAIN MILD WITH
DOWNSLOPING WEST TO NORTHWEST WINDS. MAX TEMPERATURES WILL RANGE
FROM THE MID 60S IN THE MOUNTAINS TO MID 70S ELSEWHERE. THERE
SHOULD BE ENOUGH OF A WEST GRADIENT WIND TO PREVENT ANY SEABREEZES
ALONG THE COAST SO THE COASTAL PLAIN MAY SEE SOME OF THE WARMEST
TEMPERATURES.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
ALL MODELS THIS MORNING CONTINUE TO SHOW A COLD FRONT PRESSING
SOUTH OF NEW ENGLAND STARTING TUESDAY NIGHT AS HIGH PRESSURE BUILD
IN FROM THE GREAT LAKES REGION. THE SURFACE RIDGE WILL CREST OVER
OUR REGION WEDNESDAY BEFORE MOVING OFF THE COAST ON THURSDAY. A
WARM FRONT WILL THEN ATTEMPT TO DRIVE THROUGH NORTHERN NEW ENGLAND
ON FRIDAY...BUT WILL LIKELY BECOME HUNG UP ALONG OR NEAR THE
MAINE/NEW HAMPSHIRE BORDER. THIS MAY LEAD TO PATCHY DRIZZLE AND
FOG ALONG THE MAINE COASTLINE.
A MOIST SOUTHERLY FLOW CONTINUES INTO NEXT WEEKEND. THE CANADIAN
MODEL REMAINS AN OUTLIER DEPICTING A WEAK AREA OF LOW PRESSURE
COMING UP THE MID ATLANTIC COASTLINE TOWARDS OUR REGION.
&&
.AVIATION /06Z MONDAY THROUGH FRIDAY/...
SHORT TERM...VFR CONDITIONS EXCEPT MVFR CONDITIONS BRIEFLY IN ANY
SCATTERED SHOWERS TONIGHT.
LONG TERM...MAINLY VFR...EXCEPT FOR DEVELOPING IFR CONDITIONS IN
POSSIBLE DRIZZLE AND FOG ON FRIDAY. THIS WILL MAINLY BE OVER
EASTERN SECTIONS.
&&
.MARINE...
SHORT TERM...A SCA WILL BE ISSUED FOR THE EASTERN OUTER WATERS
TONIGHT AHEAD OF THE APPROACHING COLD FRONT AS THE SOUTHWEST FLOW
WILL INCREASE ENOUGH TO ALLOW WINDS/SEAS TO REACH MINIMUM SCA
CRITERIA FOR A SHORT TIME. CONDITIONS DIMINISH ON TUESDAY.
LONG TERM...WINDS MAY APPROACH SCA LEVELS FRIDAY INTO SATURDAY.
&&
.FIRE WEATHER...
A WARM SOUTHWEST FLOW TODAY EXPECTED WITH AFTERNOON HUMIDITY
LEVELS TO FALL TO NEAR 25 PERCENT OVER SOUTHERN INTERIOR AREAS OF
NH AND ME AND CLOSER TO 30 PERCENT ELSEWHERE WITH WIND SPEEDS
AROUND 10 OR 15 MPH. BOTH OF THESE CRITERIA ARE MARGINAL AND NOT
QUITE REACHING RED FLAG WARNING CONDITIONS BUT THERE IS SOME
CONCERN THAT DRY AIR COULD BE MORE PRONOUNCED. THEREFORE A RED
FLAG WARNING WILL BE ISSUED FOR TODAY.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...RED FLAG WARNING FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
MEZ007>009-012>014.
NH...RED FLAG WARNING FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
NHZ001>009-011-012-015.
MARINE...SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 8 AM EDT
TUESDAY FOR ANZ150-152.
&&Hazardous weather outlook, May 4, 3:49 AM EDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 349 AM EDT MON MAY 4 2015 MEZ007>009-012>014-NHZ001>009-011-012-015-050800- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-SOUTHERN COOS- NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-MERRIMACK-BELKNAP-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 349 AM EDT MON MAY 4 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE COMBINATION OF DRY AIR AND MODERATE WIND SPEEDS WILL INCREASE THE WILDFIRE GROWTH POTENTIAL THROUGH THIS EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-050800- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 349 AM EDT MON MAY 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ018>028-NHZ010-013-014-050800- INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC- INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN- KNOX-COASTAL WALDO-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 349 AM EDT MON MAY 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 3:07 PM EDT | Fire Weather Watch | GYX | 11 hr | |
| May 4, 3:39 AM EDT | Small Craft Advisory | GYX | 27 hr |
Nearby
Red Flag Warnings in New Hampshire, 2015Red Flag Warnings in Maine, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.